Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 78, NWS North Platte, NE

June 3, 2014Custer County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2014, 8:45 PM CDT for Custer County, Nebraska. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2014, 8:45 PM CDT (01:45 UTC)
Expired
Jun 3, 2014, 9:30 PM CDT
In force
45 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

County Custer County, NE

The radar

The North Platte radar (KLNX), 108 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 8:45 PM CDTHAIL 11 W Comstock, NE
Jun 3, 8:45 PM CDTHAIL 1Broken Bow, NE
Jun 3, 8:52 PM CDTHAIL 1.75Broken Bow, NEGOLF BALL SIZE HAIL HAS BEEN FALLING FOR 5 MINUTES AND SOME MAY BE LARGER REPORTED ON WEST SIDE OF BROKEN BOW.
Jun 3, 9:00 PM CDTHAIL 1.5Broken Bow, NE
Jun 3, 9:20 PM CDTHAIL 27 Se Broken Bow, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:12 PM CDTTornado WatchSPC10 hr
Jun 3, 5:59 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1451 J/kg
Mixed-layer CIN
-310 J/kg
Mixed-layer LCL
2185 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WUUS53 KLBF 040145
SVRLBF
NEC041-040230-
/O.NEW.KLBF.SV.W.0078.140604T0145Z-140604T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
845 PM CDT TUE JUN 3 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...

* UNTIL 930 PM CDT

* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN
  BOW...AND MOVING EAST AT 40 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BERWYN...WEISSERT...WESTERVILLE...SARGENT...COMSTOCK...ROUND
  VALLEY...DIVIDE HILL...WESCOTT...ARCADIA DIVERSION DAM STATE
  WILDLIFE MANAGEMENT AREA AND BIG OAK CANYON.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 270 AND 294.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 91 AND 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4128 9920 4131 9995 4156 9969 4170 9942
      4174 9923 4174 9921
TIME...MOT...LOC 0145Z 253DEG 31KT 4144 9957

HAIL...2.50IN
WIND...60MPH

$$

MASEK
1 follow-up statement
262 
WWUS53 KLBF 040201
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
901 PM CDT TUE JUN 3 2014

NEC041-040230-
/O.CON.KLBF.SV.W.0078.000000T0000Z-140604T0230Z/
CUSTER NE-
901 PM CDT TUE JUN 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CUSTER COUNTY UNTIL 930 PM CDT...

AT 858 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROKEN BOW...
AND MOVING EAST AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...BASEBALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. EXPECT
         SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...SIDING AND
         VEHICLES.

LOCATIONS IMPACTED INCLUDE...
BERWYN...WEISSERT...WESTERVILLE...ANSLEY...SARGENT...COMSTOCK...ROUND
VALLEY...DIVIDE HILL...WESCOTT...BIG OAK CANYON AND ARCADIA DIVERSION
DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 269 AND 294.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 90 AND 119.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 4128 9920 4131 9995 4156 9969 4170 9942
      4174 9923 4174 9921
TIME...MOT...LOC 0201Z 269DEG 29KT 4141 9954

HAIL...2.75IN
WIND...60MPH

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:13 PM CDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 3, 7:13 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
713 PM CDT TUE JUN 3 2014

.SYNOPSIS...
ISSUED AT 329 PM CDT TUE JUN 3 2014

A BROAD BELT OF STRONG WINDS ALOFT STRETCHING FROM SRN
CANADA TO THE CNTL/SRN PLAINS WILL CONTINUE IN PLACE THROUGH FRIDAY.
WINDS AT 500 MB WILL INCREASE TO 40 TO 50 KTS AT TIMES WHICH WILL
SUPPORT RELATIVELY HIGH VALUES OF BULK SHEAR AND THE DEVELOPMENT OF
STRONG OR SEVERE THUNDERSTORMS. MOISTURE WILL CONTINUE IN PLACE AT
TIMES FOR RAINFALL.

&&

.UPDATE...
ISSUED AT 710 PM CDT TUE JUN 3 2014

UPDATED TO DROP NORTH CENTRAL ZONES FROM TORNADO WATCH.

UPDATE ISSUED AT 610 PM CDT TUE JUN 3 2014

UPDATED TO INCLUDE NEW TOR WATCH.

UPDATE ISSUED AT 509 PM CDT TUE JUN 3 2014

UPDATED FORECAST TO DROP BOYD AND KEYA PAHA COUNTIES FROM SEVERE
THUNDERSTORM WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

VERY ACTIVE WEATHER AFTERNOON WILL CONTINUE INTO THE EVENING HOURS.
CAPE VALUES HAVE SOARED TO 4K TO 6K J/KG AND AS CAP CONTINUES TO
WEAKEN THE THUNDERSTORMS TO INCREASE. SPC HAS SLIGHT RISK TO
MODERATE RISK FOR LARGE HAIL/DAMAGING WINDS/TORNADOES ACROSS THE
CWA. PV ANOMALY MOVING ACROSS THE ROCKIES WILL AID IN FOCUSING
DEVELOPMENT...ALONG WITH OUTFLOW FROM EARLIER CONVECTION.

ACTIVITY WILL QUICKLY TRANSITION EAST INTO AN MCS WITH CLEARING
SKIES OVERNIGHT. THE CLEARING SKIES WILL ALLOW FOR TEMPS TO COOL
WITH FOG/LOW STRATUS DEVELOPING. THE FOG WILL QUICKLY LIFT WITH
MOSTLY SUNNY SKIES FOR THE AFTERNOON. COOLER AIR SETTLES ACROSS THE
AREA WITH HIGHS IN THE 70S TO LOWER 80S. THE NEXT DISTURBANCE
ARRIVES ACROSS THE PANHANDLE FOR THE AFTERNOON WITH A SLIGHT CHANCE
FOR THUNDERSTORMS.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 329 PM CDT TUE JUN 3 2014

WEDNESDAY NIGHT THROUGH FRIDAY...ANOTHER UPPER LEVEL DISTURBANCE
WILL MOVE THROUGH WEDNESDAY NIGHT WITH AN MCS OR TWO DEVELOPING ON
THE CNTL HIGH PLAINS/BLACK HILLS. THESE SYSTEMS SHOULD MOVE EAST
SOUTHEAST INTO EASTERLY UPSLOPE LOW LEVEL FLOW AROUND 30 KT. THE SPC
HAS OUTLOOKED AREAS GENERALLY ALONG AND WEST OF HIGHWAY 83 FOR SEVERE
STORM DEVELOPMENT.

IN THE WAKE OF THE STORMS WEDNESDAY NIGHT...HIGH PRESSURE BUILDS INTO
NCNTL NEB THURSDAY WITH SOUTHERLY RETURN FLOW DEVELOPING UP THE
HIGH PLAINS OF WYOMING AND WRN NEB. THE NAM SHOWS CONVECTION
DEVELOPING THURSDAY MORNING ACROSS WRN NEB MOVING INTO NCNTL NEB
DURING THE AFTN. IT IS UNCLEAR HOW ORGANIZED THIS CONVECTION WILL
BE GIVEN THE TIMING OF THE DISTURBANCE. BULK SHEAR AND INSTABILITY
ARE FAIRLY MODEST...25 TO 35 KT AND LIFTED INDICES OF AROUND -4 TO
-6 C.

ON FRIDAY...UPSLOPE FLOW STRENGTHENS BUT FOCUSES A BIT FARTHER SOUTH
ACROSS ERN COLO AND THE SRN NEB PANHANDLE DURING THE AFTN.
INSTABILITY/LIFTED INDICES AND BULK SHEAR INCREASE TO AROUND -8C AND
40 KTS WHICH SHOULD SUPPORT SUPERCELL DEVELOPMENT...INITIALLY ACROSS
THE HIGH PLAINS OF ERN COLO AND THE CHEYENNE DIVIDE WHICH WOULD MOVE
EAST SOUTHEAST INTO SWRN NEB LATE FRIDAY AFTN.

THE TEMPERATURE FORECAST FOLLOWS A TRADITIONAL MODEL BLEND FOR HIGHS
MOSTLY IN THE UPPER 70S TO NEAR 80 EXCEPT ACROSS THE NORTHWEST
FRIDAY WHERE UPPER 60S SHOULD PREVAIL.

FRIDAY NIGHT THROUGH TUESDAY...STRONG OR SEVERE STORMS EXIT THE FCST
AREA FRIDAY NIGHT TO BE FOLLOWED BY MORE STABLE BUT WET CONDITIONS.
A SHOT OF CANADIAN HIGH PRESSURE AND COLD AIR ALOFT SUGGEST THE
POTENTIAL FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS SATURDAY
AND SATURDAY NIGHT. A SECOND REINFORCING COLD FRONT AND CANADIAN
HIGH MOVES THROUGH MONDAY AND MONDAY NIGHT FOR A CHANCE SHOWERS AND
THUNDERSTORMS. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DROP
THROUGH THE NRN HIGH PLAINS NEXT TUESDAY WHICH COULD PRODUCE
ADDITIONAL TSTMS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 710 PM CDT TUE JUN 3 2014

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER WESTERN
NEBRASKA THROUGH THE LATE EVENING. DAMAGING THUNDERSTORM WINDS AND
LARGE HAIL CAN BE EXPECTED IN THE VICINITY OF ANY STORMS. SOME
MVFR CEILINGS ARE EXPECTED TO DEVELOP OVER WESTERN NEBRASKA
THROUGH THE EARLY MORNING HOURS WITH STRONG NORTHWEST WINDS
DIMINISHING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...POWER
SYNOPSIS...CDC
SHORT TERM...MASEK
LONG TERM...CDC
AVIATION...POWER
Hazardous weather outlook, Jun 3, 3:33 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT TUE JUN 3 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-042045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
333 PM CDT TUE JUN 3 2014 /233 PM MDT TUE JUN 3 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MOST OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SEVERE
THUNDERSTORMS WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND
MOVE EAST THROUGH THE EVENING HOURS. VERY LARGE HAIL AND DAMAGING
WINDS ARE LIKELY AND TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN WEDNESDAY NIGHT AND
THURSDAY. IN FACT...BECAUSE OF A FRONT SHIFTING BACK AND FORTH
ACROSS THE CENTRAL PLAINS...THUNDERSTORMS ARE POSSIBLE EACH DAY
THROUGH SATURDAY EVENING WITH THE HIGHEST PROBABILITY FRIDAY AND
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THROUGH 8 PM CDT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 3, 8:00 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     HAIL             13 NNE LEWELLEN         41.50N 102.05W
06/03/2014  E1.50 INCH       GARDEN             NE   PUBLIC

            HAIL UP TO PING PONG SIZE COVERED THE GROUND WHITE AND
            LASTED 20 MINUTES.

&&

ROBERG
Local storm report, Jun 3, 8:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
803 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 ESE BROKEN BOW        41.39N 99.59W
06/03/2014  E2.00 INCH       CUSTER             NE   PUBLIC

            REPORTS OF 2.25 INCHES OF HAIL REPORTED.

&&

JGOMEZ
Local storm report, Jun 3, 8:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             9 SW ARTHUR             41.48N 101.81W
06/03/2014  E1.75 INCH       ARTHUR             NE   PUBLIC

            GOLF BALL SIZE HAIL AND SMALLER.

&&

ROBERG
Local storm report, Jun 3, 8:11 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             3 N MERNA               41.53N 99.76W
06/03/2014  E1.00 INCH       CUSTER             NE   EMERGENCY MNGR

            RELAYED A REPORT FROM SPOTTERS OF 1 INCH HAIL.

&&

JGOMEZ
Special weather statement, Jun 3, 8:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
818 PM CDT TUE JUN 3 2014

NEZ005>009-094-040200-
BOYD NE-BROWN NE-EASTERN CHERRY NE-KEYA PAHA NE-ROCK NE-WESTERN
CHERRY NE-
818 PM CDT TUE JUN 3 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...NORTHERN
ROCK...KEYA PAHA...NORTHERN BROWN AND EXTREME NORTHWESTERN BOYD
COUNTIES UNTIL 900 PM CDT/800 PM MDT/...

AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ACROSS EASTERN CHERRY NORTHERN BROWN AND KEYA
PAHA COUNTIES. THESE STORMS ARE MOVING EAST AROUND 50 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGVIEW...
  SMITH FALLS STATE PARK...
  SPARKS...
  JOHNSTOWN...
  BURTON...
  MILLS...
  WOOD LAKE...
  NORDEN...
  ANTELOPE PEAK...
  MEADVILLE...
  KELLER PARK STATE RECREATION AREA...
  MARIAVILLE...
  BROCKSBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Local storm report, Jun 3, 8:31 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
831 PM CDT TUE JUN 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 PM     HAIL             BROKEN BOW              41.41N 99.64W
06/03/2014  M1.00 INCH       CUSTER             NE   TRAINED SPOTTER

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:02 PM CDTSevere Thunderstorm WarningLBFCuster13 min
Jun 3, 7:13 PM CDTSevere Thunderstorm WarningLBFCuster47 min
Jun 3, 7:37 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith38 min
Jun 3, 7:55 PM CDTSevere Thunderstorm WarningLBFCuster50 min
Jun 3, 8:06 PM CDTSevere Thunderstorm WarningLBFGarfield, Loup39 min
Jun 3, 8:12 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, Lincoln, McPherson20 min
Jun 3, 8:17 PM CDTSevere Thunderstorm WarningLBFCuster28 min
Jun 3, 8:41 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler36 min
Jun 3, 9:19 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 3, 10:00 PM CDTSevere Thunderstorm WarningLBFCuster30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.